# SDR MALA060267

- Difficulty date: April 21, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 19,296 hours, 21,197 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Part serial: 98149
- Condition: Failed
- Location: Dc
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO BRD, THE CREW EXPERIENCED FAILURE OF A DC GENERATOR.  IN COORDINATION WITH DISPATCH, THE FLIGHT DIVERTED TO MSP.  REPLACED LEFT DC STARTER/GEN P/N 23080-031, S/N OFF 98149, S/N ON 96449.  REPLACED LT DC GCU P/N ON/OFF 511539-007B, S/N OFF 97932, S/N ON 971100.  OPS CHECK GOOD.
